advertisement
Question
Posted by: Lala | 2010/04/08

Birth control

Doc,

I''ve been on the birth control shot for about a month or so now and I started my period last friday. It is now Thursday and i''m still on it. Aso, I''ve been getting these pms cramps tht feel like there deep inside my vagina. They are sharp are very sudden. I don''t have any menstrual cramping just those sharp ones. Could tbs be from the shot? Should I continue getting the shot?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Lala

It is possible that the contraceptive is causing your discomfort and if it does not improve or worsens, you will have to consider another form of birth control.

Regards



Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement